# SDR SWIA2025110700005

- Difficulty date: October 15, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N277SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000741
- Aircraft time: 16,174 hours, 13,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO LOCK FASTENER LOCATED AT STRG 25 AND FR 11  FOUND LOCK FASTENER WITH INTERFACE DAMAGE AT STRG 25 AND FR 11. COMPLIED WITH FREEZE PLUG INSTALLATION IAW SRM 51-10-07 AND ETD2025-170-930286 REV.
